Alert archive / Colorado / High Wind Watches in 2007

High Wind Watch 3, NWS Denver/Boulder, CO

February 14, 20079 counties in Colorado

NWS Denver/Boulder, CO issued this high wind watch at Feb 14, 2007, 2:36 PM MST for 9 counties in Colorado. It took effect at Feb 16, 2007, 12:00 AM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 14, 2007, 2:36 PM MST (21:36 UTC)
In effect from
Feb 16, 2007, 12:00 AM MST
Expired
Feb 15, 2007, 11:47 AM MST
In force
Issued by
NWS Denver/Boulder, CO

Counties Boulder County, CO, Broomfield County, CO, Clear Creek County, CO, Douglas County, CO, Gilpin County, CO, Jefferson County, CO, Larimer County, CO, Park County, CO, Weld County, CO

The radar

The Denver radar (KFTG), 62 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.6 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2007-02-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2007-02-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
650 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KBOU 142136
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
236 PM MST WED FEB 14 2007

COZ035-036-038-039-150545-
/O.NEW.KBOU.HW.A.0003.070216T0700Z-070217T0000Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
INCLUDING...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK...FORT COLLINS...
HEREFORD...LOVELAND...NUNN...ARVADA...BOULDER...GOLDEN...
LAKEWOOD...LONGMONT
236 PM MST WED FEB 14 2007

...HIGH WIND WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY AFTERNOON. 

GUSTY WEST WINDS WILL INCREASE LATE THURSDAY NIGHT AND CONTINUE
THROUGH FRIDAY AFTERNOON. GUSTS AS HIGH AS 75 MPH ARE
POSSIBLE...ESPECIALLY FROM 4 AM TO 11 AM OVER THE FRONT RANGE
FOOTHILLS AND ADJACENT PLAINS. WITH THE GUSTY WINDS AND A BIT OF
FRESH SNOW...THERE WILL BE SOME BLOWING SNOW AND REDUCED
VISIBILITIES. NORTH-SOUTH ROADWAYS WILL BE EXTREMELY SUSCEPTIBLE
TO THE BLOWING SNOW...ESPECIALLY HIGHWAY 93 BETWEEN GOLDEN AND
BOULDER.

REMEMBER...A HIGH WIND WATCH MEANS THAT STRONG AND POTENTIALLY
DAMAGING WINDS MAY OCCUR.  PERSONS IN THE WATCH AREA SHOULD
REMAIN ALERT TO THE POSSIBILITY OF HIGH WINDS AND BE PREPARED TO
TAKE ACTION SHOULD HIGH WINDS DEVELOP.

$$

ENTREKIN
3 follow-up statements
000 
WWUS75 KBOU 150333
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
833 PM MST WED FEB 14 2007

COZ035-036-038-039-151145-
/O.CON.KBOU.HW.A.0003.070216T0700Z-070217T0000Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
INCLUDING...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK...FORT COLLINS...
HEREFORD...LOVELAND...NUNN...ARVADA...BOULDER...GOLDEN...
LAKEWOOD...LONGMONT
833 PM MST WED FEB 14 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT
THROUGH FRIDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT
THROUGH FRIDAY AFTERNOON. 

GUSTY WEST WINDS WILL INCREASE LATE THURSDAY NIGHT AND CONTINUE
THROUGH FRIDAY AFTERNOON. GUSTS AS HIGH AS 75 MPH ARE POSSIBLE OVER
THE FRONT RANGE FOOTHILLS AND ADJACENT PLAINS. WITH THE GUSTY
WINDS AND A BIT OF FRESH SNOW...THERE WILL BE SOME BLOWING SNOW
AND REDUCED VISIBILITIES. NORTH-SOUTH ROADWAYS WILL BE EXTREMELY
SUSCEPTIBLE TO THE BLOWING SNOW...ESPECIALLY HIGHWAY 93 BETWEEN
GOLDEN AND BOULDER.

REMEMBER...A HIGH WIND WATCH MEANS THAT STRONG AND POTENTIALLY
DAMAGING WINDS MAY OCCUR.  PERSONS IN THE WATCH AREA SHOULD
REMAIN ALERT TO THE POSSIBILITY OF HIGH WINDS AND BE PREPARED TO
TAKE ACTION SHOULD HIGH WINDS DEVELOP.

$$
000 
WWUS75 KBOU 151053
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
353 AM MST THU FEB 15 2007

COZ035-036-038-039-152300-
/O.CON.KBOU.HW.A.0003.070216T0700Z-070217T0000Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
INCLUDING...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK...FORT COLLINS...
HEREFORD...LOVELAND...NUNN...ARVADA...BOULDER...GOLDEN...
LAKEWOOD...LONGMONT
353 AM MST THU FEB 15 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY AFTERNOON. 

GUSTY WEST TO NORTHWEST WINDS IN AND NEAR THE FRONT RANGE EASTERN
FOOTHILLS WILL INCREASE IN STRENGTH LATE THURSDAY NIGHT AND
CONTINUE THROUGH FRIDAY AFTERNOON. WINDS AT SUSTAINED SPEEDS 
OF 30 TO 50 MPH WITH GUSTS IN EXCESS OF 75 MPH ARE POSSIBLE. 
THE STRONG GUSTY WINDS ALONG WITH FRESH SNOW WILL PRODUCE AREAS
OF BLOWING SNOW AND POOR VISIBILITIES AT TIMES. NORTH-SOUTH ROADS
SUCH AS STATE HIGHWAY 93 BETWEEN BOULDER AND GOLDEN WILL BE
ESPECIALLY PRONE TO MUCH BLOWING AND DRIFTING SNOW. ALL DRIVERS ARE
URGED TO EXERCISE CAUTION. DRIVERS OF HIGH-PROFILE VEHICLES SHOULD 
CONSIDER POSTPONING TRAVEL UNTIL THE HAZARDOUS WEATHER CONDITIONS
IMPROVE.

REMEMBER...A HIGH WIND WATCH MEANS THAT STRONG AND POTENTIALLY
DAMAGING WINDS MAY OCCUR.  PERSONS IN THE WATCH AREA SHOULD
REMAIN ALERT TO THE POSSIBILITY OF HIGH WINDS AND BE PREPARED TO
TAKE ACTION SHOULD HIGH WINDS DEVELOP.

$$
GARD...WFO BOULDER
000 
WWUS75 KBOU 151847
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
1147 AM MST THU FEB 15 2007

COZ035-036-038-039-160300-
/O.UPG.KBOU.HW.A.0003.070216T0700Z-070217T0000Z/
/O.NEW.KBOU.HW.W.0002.070216T0700Z-070217T0000Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
INCLUDING...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK...FORT COLLINS...
HEREFORD...LOVELAND...NUNN...ARVADA...BOULDER...GOLDEN...
LAKEWOOD...LONGMONT
1147 AM MST THU FEB 15 2007

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM MST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM MST
FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WEST TO NORTHWEST WINDS WILL INCREASE ALONG THE FOOTHILLS AND
ADJACENT PLAINS LATE TONIGHT AND CONTINUE THROUGH FRIDAY
AFTERNOON. SUSTAINED SPEEDS OF 30 TO 50 MPH WILL BE COMMON...WITH
GUSTS TO 85 MPH EXPECTED. THE STRONG GUSTY WINDS ALONG WITH FRESH
SNOW WILL PRODUCE AREAS OF BLOWING SNOW AND POOR VISIBILITIES AT
TIMES. NORTH-SOUTH ROADS SUCH AS STATE HIGHWAY 93 BETWEEN BOULDER
AND GOLDEN WILL BE ESPECIALLY PRONE TO MUCH BLOWING AND DRIFTING
SNOW. ALL DRIVERS ARE URGED TO EXERCISE CAUTION. DRIVERS OF HIGH-
PROFILE VEHICLES SHOULD CONSIDER POSTPONING TRAVEL UNTIL THE
HAZARDOUS WEATHER CONDITIONS IMPROVE.

REMEMBER...A HIGH WIND WARNING MEANS THAT STRONG AND POTENTIALLY
DAMAGING WINDS ARE EITHER OCCURRING OR HIGHLY LIKELY.

$$
LESZCYNSKI

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this high wind watch went out at Feb 14, 3:55 AM MST, 10 hours 41 minutes earlier.

Area forecast discussion, Feb 14, 3:55 AM MST, 10 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
355 AM MST WED FEB 14 2007

.SHORT TERM...LIGHT SNOW CONTINUES ACROSS MOST OF THE AREA. WEAK
UPWARD FORCING ALOFT SHIFTING ONTO THE PLAINS WITH SOME DECREASE
OVER THE WESTERN HALF OF THE AREA...BUT MOIST BOUNDARY LAYER...
COOLING...AND WEAK UPSLOPE WILL LIKELY KEEP VERY LIGHT SNOW GOING IN
MANY AREAS DURING THE DAY. NORTHERN STREAM TROUGH RACES SOUTH OUT OF
MONTANA...NOT TOO SURE ABOUT THE FASTER TIMING THE MODELS HAVE WHICH
WOULD SUGGEST ENHANCED UPSLOPE WINDS AND UPWARD FORCING RETURNING BY
THE END OF THE DAY...BUT THIS IS JUST THE DIFFERENCE BETWEEN
FLURRIES AND LIGHT SNOW ANYWAY. MODELS SUGGEST A BIT STRONGER LIFT
WITH THIS BUT ONLY FOR A FEW HOURS. MODEL QPF/SNOW GRIDS INDICATE
1-2 INCHES IN GENERAL...WITH UP TO 4 INCHES ALONG THE FOOTHILLS FROM
MODEST UPSLOPE THIS EVENING...SEEMS REASONABLE. TROUGH AXIS IS PAST
BY MORNING WITH WINDS STARTING IN THE HIGHER MOUNTAINS AND DRYING
ALOFT...STARTING TO PUSH OUT THE BOUNDARY LAYER MOISTURE LATE
TONIGHT. COOLED HIGH TEMPERATURES TODAY A COUPLE OF DEGREES WITH
CLOUDY SKIES AND LIGHT PRECIP...WELL BELOW GUIDANCE. CURRENT
FORECAST LOWS NEAR NAM GUIDANCE LOOK GOOD AS MOISTURE SHOULD HOLD UP
THE TEMPS.

.LONG TERM...MODELS HAVE NORTHERLY FLOW ALOFT ON THE INCREASE FOR
THE FORECAST AREA THURSDAY AND THURSDAY NIGHT.  BY FRIDAY AND FRIDAY
NIGHT A PIECE OF ENERGY USHERS IN A NORTHWESTERLY JET MAX FOR
FORECAST AREA.  THE QG VERTICAL VELOCITY FIELDS HAVE DOWNWARD MOTION
PROGGED FOR THE FORECAST AREA THURSDAY AND THURSDAY NIGHT.  THERE IS
A BRIEF SHOT OF UPWARD MOTION FOR SOME OF THE FORECAST AREA ON
FRIDAY...BUT ITS ALL DOWNWARD MOTION AGAIN BY LATER IN THE
AFTERNOON WELL INTO SATURDAY.  THE LOW LEVEL WIND AND PRESSURE
FIELDS INDICATING LINGERING UPSLOPE FOR SOME OF THE PLAINS EARLY
THURSDAY.  BY THURSDAY EVENING AND OVERNIGHT...LOW LEVEL TROUGHING
DEVELOPS EAST OF THE MOUNTAINS.  THIS MOVES EAST BY FRIDAY AFTERNOON
WITH DECREASE NORTHWESTERLY DOWNSLOPING PROGGED FRIDAY AFTERNOON
WELL INTO SATURDAY.   FOR MOISTURE...THE MOUNTAINS STAY PLENTY WET
THURSDAY AND THURSDAY NIGHT.  THERE IS STILL PRETTY GOOD MOISTURE
THERE ON BOTH MODELS FRIDAY AND FRIDAY NIGHT...THE GFS WITH MORE.
OVER THE PLAINS...THE LOW LEVEL MOISTURE DOES LINGER EARLY ON
THURSDAY...THE MID AND UPPER LEVELS DRY SIGNIFICANTLY.  HOWEVER...
BY AFTERNOON INTO THURSDAY EVENING A DECENT BATCH OF DEEP MOISTURE
MOVES BACK IN.  THIS DECREASES AGAIN BY LATE EVENING AND OVERNIGHT.
FRIDAYS PRETTY DRY...JUST SOME UPPER LEVEL CLOUDINESS BY
AFTERNOON.  SOME MID AND UPPER LEVEL MOISTURE IS PROGGED OVERNIGHT
FRIDAY INTO SATURDAY.  FOR MOUNTAIN POPS...OROGRAPHIC ENHANCEMENT
LOOKS GOOD IN OUR MOUNTAINS...SO DOES THE MOISTURE.  THERE IS SOME
WARMING HOWEVER.  LIKELY POPS ARE OK THURSDAY AND THURSDAY
NIGHT...BUT EXPECTED AMOUNTS DO NOT WARRANT HIGHLIGHTS AT THIS TIME.
WITH LESS MOISTURE...WILL GO SCATTEREDS IN THE MOUNTAINS FRIDAY
INTO SATURDAY.  OVER THE PLAINS...MAY NEED SOME SLIGHT POPS EARLY
THURSDAY WITH LINGERING IN MIND.  LATER IN THE DAY/EVENING...MAY
NEED SOME LIMITED POPS OVER THE FOOTHILLS AND IMMEDIATE PLAINS WITH
MOISTURE AND NORTH-NORTHWESTERLY FLOW IN MIND.  WILL PULL THE POPS
OVER THE PLAINS FRIDAY WITH BOTH MODELS SHOWING POOR MOISTURE
AVAILABILITY.   CONCERNING WIND...CROSS SECTIONS SHOW A DECENT
MOUNTAIN TOP STABLE LAYER IN PLACE THURSDAY NIGHT AND EARLY FRIDAY
THEN AGAIN SATURDAY MORNING. WINDS WILL DEFINITELY PICK UP...NEED TO
WATCH THIS.  FOR TEMPERATURES...THICKNESS GRIDS PUT THURSDAYS
HIGHS 2-4 C WARMER THAN TODAYS.  FRIDAY IS 1-3 C HIGHER...EXCEPT
HIGHER OVER THE FAR NORTHEAST CORNER.   NO CHANGE FOR THE LATER
DAYS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

&&

GIMMESTAD/RJK
Hazardous weather outlook, Feb 14, 10:53 AM MST, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1053 AM MST WED FEB 14 2007

COZ030>051-151300-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1053 AM MST WED FEB 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A WEAK WEATHER SYSTEM WILL MOVE ACROSS NORTHERN COLORADO THIS
AFTERNOON SPREADING LIGHT SNOW OVER THE AREA. ACCUMULATIONS OF 1 TO
3 INCHES CAN BE EXPECTED ACROSS THE PLAINS WITH 2 TO 4 INCHES OVER
THE MOUNTAINS AND ALONG THE FOOTHILLS. ANOTHER WEAK SYSTEM WILL
CROSS THE AREA THIS EVENING WHICH WILL PROLONG THE SNOW...BUT
ADDITIONAL ACCUMULATIONS WILL BE LESS THAN 2 INCHES ACROSS THE
PLAINS. OVER THE MOUNTAINS AND FOOTHILLS...UP TO 3 INCHES OF
ADDITIONAL SNOWFALL CAN BE EXPECTED. NORTHWEST WINDS WILL INCREASE
IN THE MOUNTAINS LATE TONIGHT WITH GUSTS TO AROUND 40 MPH ABOVE
TIMBERLINE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SNOW SHOWERS WILL CONTINUE IN THE MOUNTAINS ON THURSDAY AND FRIDAY
WITH THE POTENTIAL FOR ADDITIONAL SNOW ACCUMULATIONS. NORTHWEST
WINDS INCREASE OVER THE HIGH MOUNTAINS...FOOTHILLS AND ADJACENT
PLAINS THURSDAY NIGHT AND FRIDAY WITH THE POTENTIAL FOR WIND GUSTS
EXCEEDING 60 MPH.

THE SNOW AND WINDS WILL DIMINISH OVER THE MOUNTAINS LATE FRIDAY
NIGHT AND SATURDAY AS HIGH PRESSURE BUILDS OVER THE REGION. THE
EASTERN PLAINS WILL REMAIN DRY WITH A WARMING TREND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

D-L/SWE

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 2:56 PM MSTWinter Storm WatchBOUBoulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 3 more21 hr

Nearby

High Wind Watches in Colorado, 2007Every high wind watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.